# SDR UALA2009020200350

- Difficulty date: January 31, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 47,647 hours, 7,043 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL CENTER SYSTEM FLIGHT CONTROL HYDRAULIC PRESSURE TUBE ASSY 272W4591-129 UPPER B-NUT LEAKING FLUID.  ATTEMPTED TO TIGHTEN, NO HELP.  B-NUT IS JUST AFT OF LT INBOARD FLAP, INBOARD CARRIAGE ASSY AND JUST INBOARD OF PANEL 193HL.  REPLACED HYD LINE.  LEAK CHECKED GOOD.  CHECKED & SERVICED HYDRAULIC SYSTEM.
